MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 8X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 8X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231821
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported by the affiliate via personal interaction that on (b)(6) 2020 the (b)(6) year-old female patient underwent an aclr (anterior cruciate ligament reconstruction).Grafts were fixated with a milagro 8x23 in the femoral burr hole.Next, other grafts were fixated in the tibial burr hole with the milagro advance 8x30 in question.Approximately two months passed when inflammation appeared in the incision lesion of the tibia.The suture was removed, and the lesion was re-sutured, which did not correct the inflammation.Finally, mri revealed some abnormalities such as an enlarged burr hole around the area where the milagro advance 8x30 was inserted.Graft survival was noticed to a certain extent.The milagro in question had kept its original shape.On (b)(6) the patient underwent a removal procedure.Currently she is under medical follow-up.Additional information could not be provided by the affiliate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l34837), and no non-conformities were identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MILAGRO ADVANCE SCREW 8X30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10487037
Report Number1221934-2020-02367
Device Sequence Number3860178
Product Code HWC
UDI-Device Identifier10886705022267
UDI-Public10886705022267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number231821
Device Catalogue Number231821
Device Lot Number6L34837
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/06/2020
Patient Sequence Number1
Patient Age59 YR